The OEIS mourns the passing of Jim Simons and is grateful to the Simons Foundation for its support of research in many branches of science, including the OEIS.
login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A182468 Numbers k such that the equation x^2 - k*y^4 = 1 has a solution for which |y| > 2. 1
20, 63, 65, 79, 83, 156, 183, 254, 258, 285, 320, 323, 325, 328, 505, 573, 579, 600, 623, 627, 723, 735, 791, 994, 1020, 1023, 1025 (list; graph; refs; listen; history; text; internal format)
OFFSET
1,1
REFERENCES
Williams, H. C. and Zarnke, C. R., Computation of the solutions of the Diophantine equation x^2-dy^4=1. Proceedings of the Third Southeastern Conference on Combinatorics, Graph Theory and Computing (Florida Atlantic Univ., Boca Raton, Fla., 1972), pp. 463-483. Florida Atlantic Univ., Boca Raton, Fla., 1972.
LINKS
Pierre Samuel, Résultats élémentaires sur certaines équations diophantiennes, Journal de Théorie des Nombres de Bordeaux, Tome 14 (2002) no. 2, pp. 629-646.
CROSSREFS
Sequence in context: A007248 A117431 A159504 * A117432 A033577 A262486
KEYWORD
nonn,more
AUTHOR
N. J. A. Sloane, Apr 30 2012
EXTENSIONS
Duplicate term 723 removed by Georg Fischer, Mar 19 2022
a(1) corrected by Jinyuan Wang, Aug 09 2022
STATUS
approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified May 29 07:06 EDT 2024. Contains 372926 sequences. (Running on oeis4.)